# SDR P2EA98010

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURNG C-CHECK, FUSELAGE FRAME UPPER FLANGE CRACKED IN FORWARD CARGO COMPRTMENT AT BS 500A, AT STRINGER 20R AND 21R, CRACK SIZE 14 INCH BY 4 INCH.  REPAIRED CRACK IAW SRM 53-10-4 FIG 1.  (M)
